# SDR DALA2020111703752

- Difficulty date: November 13, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,612 hours, 38,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT MULTIPLE LOCATIONS ARE INOPERATIVE.  CORRECTIVE ACTION: REPLACED 6 BATTERY PACK THROUGHOUT CABIN.  SYSTEM OPERATION IS NORMAL.
